# SDR SIMA20140107002

- Difficulty date: January 7, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 25,406 hours, 21,484 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNT RUBBER ODOR IN COCKPIT ON TAXI OUT.  R & R CEILING BALLASTS AT SEAT 10A IAW EMB-145 AMM 33-21-05.  OPERATIONS CHECKED GOOD, NO DEFECT NOTED.
